7 doctors weighed in:

Can you have a seizure from novacaine?

7 doctors weighed in
Dr. John Sampson
Anesthesiology
4 doctors agree

In brief: Seizures from novaca

Yes, if the dose is too high or if it is injected directly into a blood vessel in a high dose.

In brief: Seizures from novaca

Yes, if the dose is too high or if it is injected directly into a blood vessel in a high dose.
Dr. John Sampson
Dr. John Sampson
Thank
Dr. Janet Turkle
Surgery - Plastics
1 doctor agrees

In brief: Yes

This is possible if there is an overdose of Lidocaine (novocaine).
It is not a usual problem when the medication is properly administered and the dosage is within the recommended amount.

In brief: Yes

This is possible if there is an overdose of Lidocaine (novocaine).
It is not a usual problem when the medication is properly administered and the dosage is within the recommended amount.
Dr. Janet Turkle
Dr. Janet Turkle
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors